Improvements on generalized hamming weights of some trace codes

Warning The system is temporarily closed to updates for reporting purpose.

Güneri, Cem and Özbudak, Ferruh (2006) Improvements on generalized hamming weights of some trace codes. Designs, Codes and Cryptography, 39 (2). pp. 215-231. ISSN 1573-7586

This is the latest version of this item.

Full text not available from this repository. (Request a copy)

Abstract

We obtain improved bounds for the generalized Hamming weights of some trace codes which include a large class of cyclic codes over any finite field. In particular, we improve the corresponding bounds of Stichtenoth and Voss [8] using various methods altogether.
Item Type: Article
Uncontrolled Keywords: trace codes, cyclic codes, divisibility, generalized Hamming weights, algebraic function field
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Cem Güneri
Date Deposited: 25 Oct 2007 23:08
Last Modified: 25 May 2011 14:14
URI: https://research.sabanciuniv.edu/id/eprint/5897

Available Versions of this Item

Actions (login required)

View Item
View Item